# SDR ALG2006F00029

- Difficulty date: March 15, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N117AL
- Make and model: Bell 206B
- Aircraft serial: 2391
- Engine: Allsn 250C20B
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 064101905
- Part serial: 11263
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, VHF RADIO DISPLAY WENT BLACK AND WOULD NOT RECEIVE OR TRANSMIT.  AC LANDED, MAINTENANCE REMOVED AND REPLACED VHF RADIO, FUNCTION CHECKED GOOD AND RETURNED TO SERVICE.  (K)
